Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1969, Volume 37, Issue 1

A Study of Independence in Multivariate Utility Theory<107:ASOIIM>2.0.CO;2-P
p. 107-121

Peter C. Fishburn

Conditions of independence among factors in a product set are investigated when preferences apply to probability distributions defined on the product set.

Log In To View Full Content

Journal News